On the Normal Stability of Functional Equations

Open access

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bahyrycz A. Forti’s example on an unstable homomorphism equation Aequationes Math. 74 (2007) 310–313.

  • [2] Baker J.A. Lawrence J. Zorzitto F. The stability of the equation f(x + y) = f(x)f(y) Proc. Amer. Math. Soc. 74 (1979) 242–246.

  • [3] Baker J.A. The stability of the cosine equation Proc. Amer. Math. Soc. 80 (1980) 411–416.

  • [4] Batko B. Stability of Dhombres’ equation Bull. Austral. Math. Soc. 70 (2004) 499–505.

  • [5] Cholewa P.W. The stability of the sine equation Proc. Amer. Math. Soc. 88 (1983) 631–634.

  • [6] Cholewa P.W. Remarks on the stability of functional equations Aequationes Math. 27 (1984) 76–86.

  • [7] Chudziak J. Approximate dynamical systems on interval Appl. Math. Lett. 25 (2012) no. 3 352–357.

  • [8] Forti G.L. The stability of homomorphisms and amenability with applications to functional equations Abh. Math. Sem. Univ. Hamburg 57 (1987) 215–226.

  • [9] Gavruta P. On the stability of some functional equations in: Stability of mappings of Hyers–Ulam type Hadronic Press Collection of Original Articles Hadronic Press Palm Harbor Fla USA 1994 pp. 93–98.

  • [10] Gronau D. 21 Problem Aequationes Math. 39 (1990) 311–312.

  • [11] Jabotinsky E. Analitic iteration Trans. Amer. Math. Soc. 118 (1963) 457–477.

  • [12] Mach A. Moszner Z. On the stability of the translation equation in some classes functions Aequationes Math. 72 (2006) 191–197.

  • [13] Moszner Z. The translation equation and its application Demonstratio Math. 6 (1973) 309–327.

  • [14] Moszner Z. Structure de l’automate plein réduit et inversible Aequationes Math. 9 (1973) 46–59.

  • [15] Moszner Z. Les équations et les inégalités liées á l’équation de translation Opuscula Math. 19 (1999) 19–43.

  • [16] Moszner Z. On the stability of functional equations Aequationes Math. 77 (2009) 33–88.

  • [17] Moszner Z. On stability of some functional equations and topology of their target spaces Ann. Univ. Paedagog. Crac. Stud. Math. 11 (2012) 69–94.

  • [18] Moszner Z. On the stability of the squares of some functional equations Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015) 81–104.

  • [19] Moszner Z. Przebieracz B. Is the dynamical system stable? Aequationes Math. 89 (2015) 279–296.

  • [20] Nikodem K. The stability of the Pexider equation Ann. Math. Sil. 5 (1991) 91–93.

  • [21] Przebieracz B. On the stability of the translation equation Publ. Math. 75 (2009) no. 1–2 285–298.

  • [22] Przebieracz B. On the stability of the translation equation and dynamical systems Nonlinear Anal. 75 (2012) no. 4 1980–1988.

  • [23] Przebieracz B. Dynamical systems and their stability Ann. Math. Sil. 28 (2014) 107–109.

  • [24] Sibirsky S. Introduction to topological dynamics Noordhoff International Publishing Leiden 1975.

Search
Journal information
Impact Factor
Mathematical Citation Quotient (MCQ) 2018: 0.15

Target audience:

researchers in all branches of pure and applied mathematics

Cited By
Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 219 132 1
PDF Downloads 77 60 1